Asthma UK community forum
9,831 members16,610 posts

Symbicort shaking

When ever I take my red inhaler (symbicort) my body, especially my hands and legs, start to shake for hours after. I have been prescribed to take the inhaler twice at day, morning and night, but it makes me shake all day. It also seems to make my breathing worse. I have booked an appointment to see my GP, but is there anything I could do in the meantime to either reduce the shaking or avoid taking it.

3 Replies
oldestnewest

Symbicort has the same effect on me. I believe it’s the beta agonist in it doesn’t agree with some people. My GP changed my inhaler to Seretide and i’m fine with it. If your breathing is worse push to see your GP urgently

1 like
Reply

Go back to doc, ask the chemist if you have to wait for appointment.

Reply

I used to get the shakes when I was on Pulmicort, which was the same steroid that's in Symbicort. Strangely I don't get the shakes on Symbicort. Symbicort has turned out to be a bit of a miracle asthma drug for me.

Reply

You may also like...